Pubblicazioni il cui periodico è "MATHEMATICAL REVIEWS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 44.

Articolo di rivista Casnati G. (2010)
MR2511203 (2010g:14035) Review of the paper: Rains, Eric M. The action of $S_n$ on the cohomology of $overline M_{0,n}(Bbb R)$. Selecta Math. (N.S.) 15 (2009), no. 1, 171-188. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2010)
MR2605163 Review on the paper: Bauer, Ingrid; Catanese, Fabrizio. The rationality of certain moduli spaces of curves of genus 3. Cohomological and geometric approaches to rationality problems. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2009)
MR2400884 (2009b:14049) Review of the paper:Dolgachev, Igor V.Rationality of $scr R_2$ and $scr R_3$.Pure Appl. Math. Q. 4 (2008), no. 2, part 1, 501-508. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2009)
MR2426799 (2009i:14032) Review of the paper:Nakano, TetsuoOn the moduli space of pointed algebraic curves of low genus. II. Rationality. Tokyo J. Math. 31 (2008), no. 1, 147-160. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2009)
MR2488722 (2009m:14040) Review of the paper:Yin, CuiSpecial loci in moduli of marked curves.Michigan Math. J. 56 (2008), no. 3, 495-512. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2496745 review of: LeBrun, Claude; Mason, L. J. The Einstein-Weyl equations, scattering maps, and holomorphic disks. Math. Res. Lett. 16 (2009), no. 2, 291--30. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2504883 (2010f:53053) review of paper Kim, Jongsu. Almost Kähler metrics of negative scalar curvature on symplectic manifolds. Math. Z. 262 (2009), no. 2, 381--388. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2506238 (2010f:53125) review of paper Kim, Jaeman. On Kähler manifolds with harmonic Bochner curvature tensor. Ann. Global Anal. Geom. 35 (2009), no. 4, 339--343. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2506245 review of paper Ghosh, Amalendu. Einstein-Weyl structures on contact metric manifolds. Ann. Global Anal. Geom. 35 (2009), no. 4, 431--441. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2510912 (2010f:53124) review of paper Fernández, M.; Tomassini, A.; Ugarte, L.; Villacampa, R. Balanced Hermitian metrics from ${\rm SU}(2)$-structures. J. Math. Phys. 50 (2009), no. 3, 033507, 15 pp. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2533670 review of paper Lotay, Jason D. Deformation theory of asymptotically conical coassociative 4-folds. (English summary) Proc. Lond. Math. Soc. (3) 99 (2009), no. 2, 386--424. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2539657 review of paper Druţă, Simona-Luiza. Kahler-Einstein structures of general natural lifted type on the cotangent bundles. Balkan J. Geom. Appl. 14 (2009), no. 1, 30--39. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2541822 review of paper Maraner, Paolo; Pachos, Jiannis K. Conformally flat Kaluza-Klein spaces, pseudo-/para-complex space forms and generalized gravitational kinks. J. Geom. Phys. 59 (2009), no. 9, 1314--1325. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2550206 review of paper Nordström, Johannes. Deformations of glued $G_2$-manifolds. (English summary) Comm. Anal. Geom. 17 (2009), no. 3, 481--503. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2009)
MR2641122 review of paper Itoh, Mitsuhiro; Kawakami, Ryutaro. Geometry of Bochner curvature of Kähler manifolds. (English summary) Proceedings of the 13th International Workshop on Differential Geometry and Related Fields [Vol. 13], 17--26, Natl. Inst. Math. Sci. (NIMS), Taejŏn, 2009. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper " Abo, Hirotachi; Brambilla, Maria Chiara. Secant varieties of Segre-Veronese varieties $Bbb P^mtimes Bbb P^n$ embedded by $scr O(1,2)$." MR2555705. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper " Sidman, Jessica; Sullivant, Seth. Prolongations and computational algebra.". In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Gatto, Letterio; Santiago, Taíse. Schubert calculus on a Grassmann algebra." MR2512308. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Katre, S. A.; Rao, R. A.; Sheth, D. N. Solving linear systems via Pfaffians." MR2489371. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review of the paper "Plesken, Wilhelm. Counting solutions of polynomial systems via iterated fibrations." MR2471987. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2009)
review on the paper "Delvaux, Steven; Marco, Ana; Martínez, José-Javier; Van Barel, Marc Fast computation of determinants of Bézout matrices and application to curve implicitization" MR2460495. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2392884 (2009d:53056) review of paper Tomassini, Adriano; Vezzoni, Luigi. On symplectic half-flat manifolds. Manuscripta Math. 125 (2008), no. 4, 515--530. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2406264 (2009g:32052) review of paper Grantcharov, D.; Grantcharov, G.; Poon, Y. S. Calabi-Yau connections with torsion on toric bundles. J. Differential Geom. 78 (2008), no. 1, 13--32. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2416052 (2009g:53041) review of paper Papadopoulos, G. Killing-Yano equations and $G$ structures. Classical Quantum Gravity 25 (2008), no. 10, 105016, 8 pp. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2416658 (2009g:53072) review of paper Alekseevsky, Dmitri; Cortés, Vicente. The twistor spaces of a para-quaternionic Kähler manifold. Osaka J. Math. 45 (2008), no. 1, 215--251. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2425402 (2009m:53127) review of paper Gibbons, G. W.; Pope, C. N. Time-dependent multi-centre solutions from new metrics with holonomy ${\rm Sim}(n-2)$. Classical Quantum Gravity 25 (2008), no. 12, 125015, 21 pp. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2436238 (2009m:53056) review of paper Witt, Frederik. Metric bundles of split signature and type II supergravity. Recent developments in pseudo-Riemannian geometry, 455--494, ESI Lect. Math. Phys., Eur. Math. Soc., Zürich, 2008. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2447177 (2010a:32039) review of paper Ornea, L.; Verbitsky, M. Einstein-Weyl structures on complex manifolds and conformal version of Monge-Ampère equation. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 51(99) (2008), no. 4, 339--353. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2456893 (2009m:53061) review of paper Fernández, Marisa; Ivanov, Stefan; Muñoz, Vicente; Ugarte, Luis. Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities. J. Lond. Math. Soc. (2) 78 (2008), no. 3, 580--604. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2466560 (2009m:53122) review of paper David, Liana. Quaternionic connections, induced holomorphic structures and a vanishing theorem. Internat. J. Math. 19 (2008), no. 10, 1167--1185. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Chiossi S. (2008)
MR2471363 (2010f:32017) review of paper Fox, Daniel. Cayley cones ruled by 2-planes: desingularization and implications of the twistor fibration. Comm. Anal. Geom. 16 (2008), no. 5, 937--968. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper " Vainsencher, Israel. Hypersurfaces with unexpected tangencies." MR2426657. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Abrescia, Silvia. About the defectivity of certain Segre-Veronese varieties." MR2442042. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Ballico, E. On the secant varieties of the osculating varieties of Veronese embeddings of $bold P^n$: an asymptotic result." MR2415192. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2008)
review of the paper "Coppens, Marc. The injectivity of the extended Gauss map of general projections of smooth projective varieties." MR2379682. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2007)
MR2236759 (2007d:14034) Review of the paper:Iacono, DonatellaLocal structure of abelian covers.J. Algebra 301 (2006), no. 2, 601-615. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2007)
review of the paper " Holbrook, John; Schoch, Jean-Pierre. Moving zeros among matrices. With an appendix by Tomaž Košir and B. A. Sethuraman." MR2324376. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2007)
review of the paper "Bernardi, A.; Catalisano, M. V.; Gimigliano, A.; Idà, M. Osculating varieties of Veronese varieties and their higher secant varieties." MR2319156. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Carlini E. (2007)
review of the paper "Mella, Massimiliano. Singularities of linear systems and the Waring problem." MR2389248. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2006)
MR2181873 (2006h:14038) Review of the paper:Glass, D.; Pries, R.On the moduli space of Klein four covers of the projective line. Computational aspects of algebraic curves, 58-70,Lecture Notes Ser. Comput., 13, World Sci. Publ., Hackensack, NJ, 2005. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2004)
MR2009897 (2004i:14014) Review of the paper:Faenzi, Daniele; Stipins, JanisA small resolution for triple covers in algebraic geometry.PRAGMATIC, 2001 (Catania).Matematiche (Catania) 56 (2001), no. 2, 257-267 (2003). In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2003)
MR1883680 (2003a:14013) Review of the paper:Miró-Roig, Rosa M.Moduli spaces of vector bundles on algebraic varieties. Moduli spaces in mathematics and physics (Oxford, 1998), 31--41, Hindawi Publ. Corp., Cairo, 2001. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2003)
MR1911103 (2003c:14049) Review of the paper:Lange, H.; Sernesi, E.Severi varieties and branch curves of abelian surfaces of type $(1,3)$.Internat. J. Math. 13 (2002), no. 3, 227-244. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Articolo di rivista Casnati G. (2003)
MR1932285 (2003g:14021) Review of the paper:Tokunaga, Hiro-oGalois covers for ${germ S}_4$ and ${germ A}_4$ and their applications.Osaka J. Math. 39 (2002), no. 3, 621-645. In: MATHEMATICAL REVIEWS. - ISSN 0025-5629

Questa lista è stata generata il Fri Nov 17 07:35:03 2017 CET.